# SDR CALA2022032300761

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757*
- Aircraft serial: 32587
- Aircraft time: 64,193 hours, 19,460 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 727792N
- Part serial: NA
- Condition: Failed
- Location: #1 Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L GEN OFF IECAS. RAN QRH ONE TIME RESET GEN CAME ONLINE. LATER A LL INST FLASHED CONTINUSELY MEGGERED FEEDERS FROM FIREWALL TO IDG AND THEY CHECKED GOOD. DISCONNECTED CONECTORS D1396P AND D1394P FROM #1ENG IDG RANG TO REF  B757 WDM 71-51-21-1 CUT SAFETY WIRE ON CONNECTOR D1116P NEEDS TO BE RE SAFTIED OPENED #1 ENG FAN COWLS FOR ACCESS LEFT ENG, DISCONNECTED MAIN FEEDERS AND BOTH ROUND CONNECTORS ON IDG P# 727792N IS MOVING FROM ORD-DEN F# 532-20MAR22 ETA 09:30 REMOVED LEFT GENERATOR REF AMM 24-11-01-024-001. D1014P ALL WIRES RANG GOOD NO SHORTS TO GROUND. OPENED FOWARD ADD EMP:U031272 IDG FOR TROUBLESHOOTING REF FIM 24-20-00-201, TASK 802. IDG PIT AND FOR ACCESS TO E5 PANEL TO BIT BPCU. BIT TEST BPCU SHOWED CHECKED BAD BETWEEN EACH PHASE AND N. REF STEP N. (4). SHOULD BE NO DATA FOUND NO FAULTS. MAX OF 12.1 OHM BUT ALL READ NORTH OF 14 OHMS AT APPROX 70F. ADD EMP:U031272 VERIFIED INSTALL, TORQUE AND SECURETY OF IDG FEEDER CABLES ON E1 IDG. BEGAN INSTALLATION OF NEW IDG PER AMM TASK 24-11-01-424-002. COMPLETED ITEMS 7  8 9 10 REF MM 24-11-01-424-002 COMPLETED UP TO STEP 7. ADD EMP:U026803 ADD EMP:U379322 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1937331  SN OFF 1368 GENERATOR, INTE  OFF 19-2420-9-0001 1368 ON 19-2420-9-0001 1532 RAN ENGINE FOR 15 MINUTES TOTAL WITH GENERATOR ISOLATED AND 0.55 INDICATED LOAD. VOLTS AND FREQS GOOD. NO LEAKS . DISCONNECT OPERATED AND RESET CORRECTLY. GENERATOR CONTROL SWITCH OPERATED CORRECTLY.
